# SDR SWAA2023081879554

- Difficulty date: July 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE OF LEFT VAPOR BARRIER UPPER SUPPORT ANGLE 2' FROM I/B.<[01] LEFT VAPOR BARRIER UPPER SUPPORT ANGLE WILL BE REPLACED ON N/R TTG8Q00M9VTQ;[02] VERIFIED STEP 1
